MathSciNet Relay Station
MathSciNet bibliographic data
MR2336892 37D40 (37J05 53D25)
Agrachev, A. A. Curvature and hyperbolicity of Hamiltonian systems. (Russian) Tr. Mat. Inst. Steklova 256 (2007), Din. Sist. i Optim., 31--53; translation in Proc. Steklov Inst. Math. 256 (2007), no. 1, 26–46 ISBN: 5-02-035604-2
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement